# SDR EGRA9591

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760331
- System (JASC): 2312 · VHF Communications System
- Part: Audio Card
- Part number: 3002181050
- Condition: Defective
- Location: Vhf
- Component: RT138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH BAND RADIO RT-138 HAS CONSTANT SQUELCH ON  SELECTED PL TONES RT-138F, P/N 400-014525, S/N 1285 TROUBLESHOT AND REPLACED DEFECTIVE A3 AUDIO CARD, P/N 300-2181-050. REPAIR DONE IAW VENDOR REPORT #1325, JUL 1/89.
